4 days is too early to tell whether you are overfilled or not. The skin of the tear trough area is very thin compared to the rest of the face, therefore, swelling after injections to this area is very common. The swelling can take up to 2 weeks to fully resolve. Especially if you have bruising or a hematoma. If after 2 weeks your eyes still look considerably puffy then its likely that you were overfilled. If that is the case then the Belotero can be dissolved with Hyaluronidase. If you feel comfortable with your injector then you should trust his/her advice. Best of luck to you.
Hello, and thanks for your question.
4 days is too early to tell. Post-filler swelling can take 1-2 weeks to fully subside, so it may be early to assess your final result. If you are not pleased with your final result, the product can be dissolved with injection of an enzyme called hyaluronidase. To maximize the likelihood of a favorable outcome, I recommend that you only get treated by a well-trained and experienced dermatologist or plastic surgeon.
Hope this opinion is helpful to you. Best of luck, Dr. Frucht.
Dissolution of Belotero with Vitrase
If the discoloration persists after 2 weeks, the product can be dissolved with Vitrase.
If you have a bruise under your eye and a hematoma then you probably will have to wait a few more weeks to determine if it is severe bruising for as a result of too much product place. Please keep us posted. Best, Dr. Green
How do you know if it is swelling or an over-fill?
You will have to wait about 2 weeks for the bruising and swelling to resolve before concluding that the swelling is due to excessive filler. If you still have swelling beyond this time frame, then you could consider injections of hyaluronidase to dissolve the filler. Thank you for sharing your question and concerns. Best wishes.
Dr. Gregory Park
Belotero and Swelling -- Reverse with Hyaluronidase, Add Venus Legacy
Please see your physician if you are concerned, but often I tell people to take 2 weeks before deciding on the ultimate outcome. Best, Dr. Emer